# SDR 1AZA2025F00117

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N867HP
- Make and model: Cessna 208B
- Aircraft serial: 0252
- Aircraft time: 22,512 hours, 35,744 cycles
- Engine: Pwa PT6A114A
- Engine time: 846 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PT6114A
- Part serial: PC00592
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP DETECTOR LIGHT ILLUMINATED IN FLIGHT,. LOW OIL PRESSURE LIGHT ILLUMINATED, LOW OIL PRESSURE INDICATED. POST-FLIGHT, REMOVED OIL SCREEN AND FOUND METAL CONTAMINATION
